Accidentally took my meds a minute late
Sep 16, 2012
Hi, I am currently on Lamzid and aluvia, I always take my meds at 9am and 9pm but yesterday I took my meds at 9:01 pm. What are the side effects, will I develop resistant?
Response from Dr. Young
Hi and thanks for posting.
You're doing great. 1 minute (or 100 minutes for that matter) won't have any effect on your HIV medications. If anything, I'd suggest that you focus your energies on whether your a minute late but devote your efforts to other health issues (like diet, exercise, smoking cessation).
Keep up the excellent work on the adherence.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Bumps Worried It Could Be Ars
- Anal Warts After Swallowing Sperm Sign Of HIV AIDS
- Blood In Semen After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Cold Feet After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Herpes After Mutual Masturbation Worried I Have HIV
- Itchy Scrotum After Condom Inside Out Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.